# SDR 9703081146

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING, THE NR 3 ENGINE COMPRESSOR STALLED WHILE IN REVERSE.  ENGINE WAS SHUT DOWN WHILE STILL IN REVERSE.  PERFORMED INSPECTION WITH NO FAULTS FOUND, OPERATIONAL CHECK OK.
